I started using prednisone for a month now and the weight gain was a nightmare i went from 185 muscle to 242 water weight and fat. I take prednisone for lupus thats affect my kidneys also pimples and stretch marks riddle my body is this something that'll go away I'm 18 years old and 6'4 former athlete and this really put me out the game
It would depend on your dose and also why you were prescribed prednisone. There is probably something else you could be given for lupus. (Just wondering why you have gone a whole month without calling your doctor about your side effects??) You are having too many bad reactions. Don't continue it without informing your doctor of the problems you are having, but get a tapering schedule from him to get off of it!
It can be powerful stuff. I had a terrible reaction to it, but I was accidentally given 4 times the dose I was supposed to take and had many long term side effects from it. It almost killed me at that high of a dose - 160mg a day! I was told by the nurse that I was lucky to be alive, and not had a heart attack from the overdose!
You need to call your doctor tomorrow and get some answers. Tell him what problems you are having so that he can adjust your dose. At a normal dose, you shouldn't be having these side effects. Let me know what he says.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 1 answer
Posted 18 Mar 2011 • 1 answer
Systemic Lupus Erythematosus - When I was diagnosed with sle I studied to understand more about the?
Posted 26 Apr 2011 • 5 answers
Inflammatory Conditions - I need more info on zostavax vaccine as my rheumatologist said it was okay
Posted 8 Apr 2013 • 2 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers